# SDR QXEA2013102101439

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 29,887 hours, 31,007 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 60070461
- Condition: Failed
- Location: Wheel Speed
- Part time: 29,887 hours, 31,007 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  BRAKES WERE INEFFECTIVE IN SLOWING THE ACFT FROM 60 KNOTS.  ANTI-SKID KEPT ACTIVATING.  REPLACED NR 2 ANTI-SKID BRAKE CONTROL VALVE AND LT INBD WHEEL SPEED TRANSDUCER.  CHECKED GOOD.  RETURNED TO SERVICE.
